wellbutrin ( but sorry i have no prostate)
i did notice that wellbutrin makes me swear like a sailor! I mentioned it to a psychiatrist 10 years ago and he switched me to something else. but the wellbutrin was working, just i was cussing a lot. so after some time on weird meds that messed up my physical health badly, i went to my primary doc and said put me back on wellbutrin cause it worked and everyone will jut have to deal with my cursing. so, yeah meds do different things to different people. you can go to the FDA site or the wellbutrin site and leave feedback, maybe there are others. I did that for some of the harsher meds and found out enough stuff about them that i will never take them again. hope you find a med that will give you relief and not screw up your physical health. good luck, it's all trial and error till you find the right combination.
Last edited by tessamess; 12-14-14 at 07:34 PM.